# SDR ABXA9701135

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 641100
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 2 ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED, OIL PRESSURE AND OIL QUANTITY GAUGE DECREASED TO ZERO.  SECURED ENGINE.  NR 2 ENGINE GEARBOX FOUND TO BE LEAKING.  REPLACED GEARBOX IAW PRATT- WHITNEY MM 72-60.
